Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 636751, 7 pages
http://dx.doi.org/10.1155/2014/636751
Research Article

Generalized Convex Functions on Fractal Sets and Two Related Inequalities

School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 25 March 2014; Revised 20 May 2014; Accepted 30 May 2014; Published 15 June 2014

Academic Editor: Praveen Agarwal

Copyright © 2014 Huixia Mo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. J. Ruel and M. P. Ayres, “Jensen's inequality predicts effects of environmental variation,” Trends in Ecology & Evolution, vol. 14, no. 9, pp. 361–366, 1999. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Grinalatt and J. T. Linnainmaa, “Jensen's inequality, parameter uncertainty, and multiperiod investment,” Review of Asset Pricing Studies, vol. 1, no. 1, pp. 1–34, 2011. View at Google Scholar
  3. P. R. Beesack and J. Pečarić, “On Jensen's inequality for convex functions,” Journal of Mathematical Analysis and Application, vol. 110, pp. 536–552, 1985. View at Google Scholar
  4. D. S. Mitrinović and I. B. Lacković, “Hermite and convexity,” Aequationes Mathematicae, vol. 28, no. 3, pp. 229–232, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  5. K. M. Kolwankar and A. D. Gangal, “Local fractional calculus: a calculus for fractal space-time,” in Fractals: Theory and Applications in Engineering, pp. 171–181, Springer, London, UK, 1999. View at Google Scholar · View at MathSciNet
  6. A. K. Golmankhaneh and D. Baleanu, “On a new measure on fractals,” Journal of Inequalitiesand Applications, vol. 522, no. 1, pp. 1–9, 2013. View at Google Scholar
  7. B. B. Mandelbrot, The Fractal Geometry of Nature, Macmillan, New York, NY, USA, 1983.
  8. K. Falconer, Fractal Geometry: Mathematical Foundations and Applications, John Wiley & Sons, Hoboken, NJ, USA, 2nd edition, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. A. Edgar, Integral, Probability, and Fractal Measures, Springer, New York, NY, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. Carpinteri, B. Chiaia, and P. Cornetti, “Static-kinematic duality and the principle of virtual work in the mechanics of fractal media,” Computer Methods in Applied Mechanics and Engineering, vol. 191, no. 1-2, pp. 3–19, 2001. View at Publisher · View at Google Scholar · View at Scopus
  11. W. Zhong, F. Gao, and X. Shen, “Applications of Yang-Fourier transform to local fractional equations with local fractional derivative and local fractional integral,” Advanced Materials Research, vol. 461, pp. 306–310, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. A. Babakhani and V. Daftardar-Gejji, “On calculus of local fractional derivatives,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 66–79, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  13. X. J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science, New York, NY, USA, 2012.
  14. Y. Zhao, D.-F. Cheng, and X.-J. Yang, “Approximation solutions for local fractional Schrödinger equation in the one-dimensional Cantorian system,” Advances in Mathematical Physics, vol. 2013, Article ID 291386, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet